# SDR 95ZZZX5713

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Kit
- Part number: SA269K07301
- Condition: Wrong Parts
- Location: Canopy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KIT WAS FURNISHED FROM SCHWEIZER WITH MS20470A5 SOFT RIVETS INSTEAD OF MS20470AD5 RIVETS AS INDICATED ON PARTS LIST.  THIS KIT IS THE 'ALUMINUM CANOPY SLAT-V BRACKET KIT'.  THE 6 RIVETS AFFECTED ARE USED TO ATTACH THE 'V' BRACKET TO THE ALUM SLAT.
